# SDR TWAA0002415

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING O/B FLAP, 5 FEET I/B OF O/B CANOE AND 6 INCHES FWD OF TE FLAP, AREA 3 IN BY 3 IN DELAMINATED.  APPLIED CONDUCTIVE COATING AND PRIMED PER SRM 51-24-02.  PAINTED PER SRM 51-24-00.  APPLIED 7 IN BY 5 IN PATCH PER SRM 51-70-05.  REMOVED DAMAGE, CLEANED AND INSTALLED 5.5 IN BY 4.5 IN, HOT BOND REPAIR PER SRM 51-70-05.
